[Hypercalcaemia as first symptom of acute lymphatic leukaemia: aetiology and treatment (author's transl)].

@article{Resch1980HypercalcaemiaAF,
  title={[Hypercalcaemia as first symptom of acute lymphatic leukaemia: aetiology and treatment (author's transl)].},
  author={R. Resch and H. Haas and H. Berger},
  journal={Deutsche medizinische Wochenschrift},
  year={1980},
  volume={105 4},
  pages={
          123-7
        }
}
  • R. Resch, H. Haas, H. Berger
  • Published 1980
  • Medicine
  • Deutsche medizinische Wochenschrift
  • A hypercalcaemic crisis was the first manifestation of acute lymphatic leukaemia in a two-year-old girl. Admiinistration of prednisolone improved the child's general condition but obscured the true diagnosis which was made only when another hypercalcaemic crisis occurred. Unexplained hypercalcaemia should make one consider the possibility of a malignant blood dyscrasia. Forced diuresis, cortisone and mithramycin can be used therapeutically to achieve a rapid fall in calcium level.